# SDR 95ZZZX2653

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 2171504
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SENT AIRCRAFT IN FOR REPAIR.  DYE PENETRANT INSPECTION REVEALED CRACK 2.25 INCHES LONG PARALLEL WITH TURN-STOP WHICH RUNS VERTICALLY.  CUSTOMER REPORTED COMPONENT CRACKED SINCE 1976 AND SEES NO HARM ON REINSTALLING ON AIRCRAFT AS IS.  CUSTOMER ALSO REPORTED RT MAIN GEAR CRACKED, BUT HE WOULD REPAINT AND REINSTALL.
